Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Infinite families of solutions of the equation $\binom {n}{k}=2\binom {a}{b}$
HTML articles powered by AMS MathViewer

by P. Goetgheluck PDF
Math. Comp. 67 (1998), 1727-1733 Request permission

Abstract:

We give explicit formulas providing two new infinite families of couples of binomial coefficients whose ratio is 2.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (1991): 11B65, 11Y50, 11B37
  • Retrieve articles in all journals with MSC (1991): 11B65, 11Y50, 11B37
Additional Information
  • P. Goetgheluck
  • Affiliation: Université de Paris-Sud, Mathématiques, Bat 425, 91405 Orsay Cedex, France
  • Email: goetghe@iut-orsay.fr
  • Received by editor(s): May 29, 1996
  • Received by editor(s) in revised form: October 7, 1996
  • © Copyright 1998 American Mathematical Society
  • Journal: Math. Comp. 67 (1998), 1727-1733
  • MSC (1991): Primary 11B65, 11Y50, 11B37
  • DOI: https://doi.org/10.1090/S0025-5718-98-01002-3
  • MathSciNet review: 1604328